# SDR 0726200601

- Difficulty date: July 26, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 59,138 hours, 11,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115040620
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING (ELLX) SUFFERED COMPLETE LOSS OF NR 1 HYDRAULIC SYSTEM.  PERFORMED AFTER LANDING, LOSS OF HYD AND SHUTDOWN CHECKLIST.  AT SAFE TAXI SPEED CLEARED RUNWAY, AND TOWED TO GATE WITH NO FURTHER INCIDENT.  FOUND HYD, SWIVAL AND HOSE BODY GR DOWNLOCK ACTR HOSE LEAKING.  REMOVED AND REPLACED LINE, LEAK CHECK SATISFACTORY, SERVICED FLUID AND AIRCRAFT RETURNED TO SERVICE.
